Inverse function theorems for Banach spaces in a topos
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 3, p. 207-224
@article{CTGDC_2000__41_3_207_0,
     author = {Dubuc, Eduardo J. and Zilber, Jorge C.},
     title = {Inverse function theorems for Banach spaces in a topos},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {41},
     number = {3},
     year = {2000},
     pages = {207-224},
     zbl = {0974.47049},
     mrnumber = {1784218},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2000__41_3_207_0}
}
Dubuc, Eduardo J.; Zilber, Jorge C. Inverse function theorems for Banach spaces in a topos. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 3, pp. 207-224. http://www.numdam.org/item/CTGDC_2000__41_3_207_0/

[1] Bunge M., Dubuc E. J. Local Concepts in Synthetic Differential Geometry and Germ Representability, Lectures Notes in Pure and Applied Mathematics, Marcel Dekker, New York, (1989). | MR 930679 | Zbl 0658.18004

[2] Cartan H. Idéaux de Fonctions Analytiques de n variables complexes, Annales de L' Ecole Normale, 3e serie, 61, (1944). | Numdam | MR 14472 | Zbl 0035.17103

[3] Dubuc E. J., Zilber J. C., On Analytic Models of Synthetic Differential Geometry, Cahiers de Topologie et Geometrie Differential Categoriques, Vol XXXV-1 (1994). | Numdam | Zbl 0790.32009

[4] Dubuc E.J., Zilber J.C., Banach Spaces in an Analytic Model of Synthetic Differential Geometry, Cahiers de Topologie et Geometrie Differentielle Categoriques, Vol XXXIX-2 (1998). | Numdam | Zbl 0923.32024

[5] Dubuc E.J., Zilber J.C., Infinitesimal, local structure for Banach Spaces and its exponentials in a topos, Cahiers de Topologie et Geometrie Differentielle Categoriques, Vol | Numdam | Zbl 0964.32015

[6] Kaup L., Kaup B., Holomorphic Functions of Several Variables, Walter de Gruyter, Berlin, New York (1983). | MR 716497 | Zbl 0528.32001

[7] Mujica J., Holomorphic Functions and Domains Of Holomorphy in Finite and Infinte Dimensions, North Holland Mathematics Studies 120 (1986). | MR 842435 | Zbl 0586.46040